HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100801701.pdf105KbAdobe PDF
Title: A random walk analogue of Levy's theorem
Authors: Fujita, Takahiko
Issue Date: Jun-2008
Publisher: Akadémiai Kiadó
Citation: Studia scientiarum mathematicarum Hungarica
Volume: 45
Issue: 2
Start Page: 223
End Page: 233
DOI: 10.1556/SScMath.45.2008.2.50
Language: eng
Text Version: author
Rights: This is an author's version of an article. The original publication is available at
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback